# SDR AALA2019050869006

- Difficulty date: May 5, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 16,361 hours, 2,507 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS STATUS MESSAGES: FLAP VCTU POWER. CRUISE FLAPS DISAGREE. FLAPS SECONDARY FAIL. MAINTENANCE PERFORMED FAULT ISOLATION TEST 27-22711 FOR FLAP COMMAND IAW B787-A-27-50-F1-B6A-421A-A CRUISE FLAPS DISAGREE AND FLAPS SECONDARY FAIL MESSAGES CLEARED.
